# SDR SWAA2024051380854

- Difficulty date: April 29, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,464 hours, 35,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTERIOR WTB EMERGENCY LIGHT JUST AFT OF FLAP IS INOP<[01] PERFORMED EMERGENCY LIGHTS-OPERATIONAL TEST I.A.W AMM 33-51-00-710-801 OPS CHECK:GOOD;[02] PERFORMED EMERGENCY LIGHTS-OPERATIONAL TEST I.A.W AMM 33-51-00-710-801 FAILS OPS CHECK NEEDS BATTERY;[03] REMOVED AND REPLACED M1670 BATTERY PACK AND OPS CHECKED L/H WTB EMERGENCY LIGHT IAW AMM 33-51-06-960-805 OPS CHECK GOOD;[04] COMPLETE AUDIT C/W
